# SDR AU981230

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040004009
- Condition: Faulty
- Location: Tail Rotor
- Component: 212040004009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX OIL DIRTY.  OIL CHANGED BUT AGAIN BECAME DIRTY.  GEARBOX CHANGED.
